# SDR FDEA202407201037

- Difficulty date: July 20, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 36,494 hours, 20,591 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Part number: CHA1237002A
- Condition: Corroded
- Location: N/A
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SLAT SYS 1 2 FAULT.  QRH PROCEDURE COMPLIED WITH.  PERFORMED NO SLAT LANDING.  HIGHEST BRAKE TEMP ON  LANDING 260.   AMM: 27-84-00-02  TSM: 27-80-02  AMM: 12-13-27-00  JRH: A300-600  CARRIED OUT THE BITE CHECK ON BOTH SFCC1 AND SFCC2, BOTH SFCCS INDICATED A SLAT   JAM. PER TSM VISUALLY CHECKED ALL SLAT SCREWJACKS AND BOTH LH AND RH  TORQUE LIMITERS. NOTED THAT THE RH WING #3 SCREWJACK, LH TORQUE LIMITER, LH WING   #3 SCREWJACK AND THE LH WING #6 SCREWJACKS WERE TRIPPED. PER TSM BLOCK 17   IDENTIFIED SCREW JACKS SERVICED. THE LH WING #6 SCREW JACK SHAFT DISCONNECTED AT   INBOARD COUPLING IN ORDER TO RELEASE THE SLAT JAM. ONCE ALL SCREWJACKS WERE   RESET THE LH#6 DRIVE SHAFT WAS RESTORED. CARRIED OUT ENGINE IDLE RUN AND   OPERATED SLATS WITH NO SUBSEQUENT FAULTS NOTED. PER TSM LOCK 18 IDENTIFIED SLAT   SCREWJACKS REQUIRE REPLACEMENT WITHIN 20 CYCLES. RH#3 SLAT SCREWJACK    OK FOR SERVICE.
